Aa
A
A
Close
Avatar universal
Hydroquinone darkening skin instead of lightening?
Ive been using nadinola fade cream 2% hydroquinone for a week to treat some post inflammatory pigmentation I got from cryotherapy. What ive noticed is that the hyperpigmented marks seem to get darker a couple hours after use. (temporarily I think then it goes back to normal, well as normal as PIH can look)

Can a skin lightener have the reverse effect? I dont think Im allergic because Ive tested the product on other areas of my skin with no problems.
Could this just be irritation? Its ironic that a skin lightener would darken the skin as a side effect...
I just want to make sure its ok to continue using this cream, I really want to fade these marks but dont want to make things worse
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Darkening (blue/ black) is a side effect of using the hydroquinone cream and if you are having this side effect then you should stop using hydroquinone.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources